|
Teoriya Veroyatnostei i ee Primeneniya, 1994, Volume 39, Issue 2, Pages 438–446
(Mi tvp3813)
|
|
|
|
Short Communications
The exact-order estimates of decompositional stability of Linnik's L class distributions
G. P. Chistyakov Institute for Low Temperature Physics and Engineering, Ukraine Academy of Sciences
Abstract:
The exact-order estimates of decompositional stability in the Lévy metric were established for the distribution functions with Gaussian component from wide subclasses of Linnik's class L.
Keywords:
estimates of decompositional stability of distribution functions, Lévy metric, Linnink's class L of distribution functions, Dirichlet series, maximal term, central index of the Dirichlet series.
Received: 02.10.1993
Citation:
G. P. Chistyakov, “The exact-order estimates of decompositional stability of Linnik's L class distributions”, Teor. Veroyatnost. i Primenen., 39:2 (1994), 438–446; Theory Probab. Appl., 39:2 (1994), 315–322
Linking options:
https://www.mathnet.ru/eng/tvp3813 https://www.mathnet.ru/eng/tvp/v39/i2/p438
|
Statistics & downloads: |
Abstract page: | 157 | Full-text PDF : | 58 | First page: | 15 |
|